# SDR C2XAO7SH017

- Difficulty date: April 5, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 20,451 hours, 15,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14524061008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND THE SVC DOOR CUTOUT AT FRM 22 WITH CORROSION AROUND TRIM NUT PLATE, BELOW LOWER AFT DOOR STOP.  MAINTENANCE INSTALLED DOUBLER AT THE SVC DOOR CUTOUT FRM 22 LOWER AFT CORNER AT NUT PLATE AREA IAW EC 5310-01373.  AIRCRAFT APPROVED TO RETURN FOR SERVICE.
